# SDR ABXA050186

- Difficulty date: August 17, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 68,818 hours, 65,712 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Unlatched
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON T/O, NO PRESSURIZATION, CABIN CLIMBED AT SAME RATE AS AIRCRAFT.  AC PACKS SHOWED 27 PSI ON BOTH SIDES, CABIN FLOW CONTROL VALVE WAS    FULLY CLOSED.  INSPECTED A/C FOUND ALL EXTERIOR DOORS CLOSED.  FOUND AFT BULKHEAD ACCESS DOOR UNLATCHED.  RESECURED DOOR.  PRESSURIZED A/C.  OPS CHECKED   GOOD.
